skin-hair-icon
Skin fades due to cosvate gm excess use
I am having fugal infections in groin region reoccuring again and again and i have used almost 3 tubes of COSVATE GM and niw my skin has become faded on that area with inner red skin patches......plz tell me whether my skin will be alright or it is ireversible
2673 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop it..Will cause cancer on long term treatment.... Do direct online consultation  by sending photos, otherwise meet me at my clinic, for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Excess skin under tongue
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.